# SDR GTIA2017070802060

- Difficulty date: July 8, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N503NK
- Make and model: Airbus A319-132
- Aircraft serial: 2470
- Aircraft time: 44,684 hours, 21,185 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

YELLOW HYD RESERVOIR OVERHEAT, EMERGENCY GATE RETURN.  AS A PRECAUTION, CHANGED YELLOW NR 2 ENGINE HYD PUMP IAW AMM 29-13-51.  OPS AND LEAK CHECKED GOOD.
